# SDR UPS04842190

- Difficulty date: March 3, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 HAT CHANNEL FWD OF J-HOOK (FOR MLG DOOR RELEASE) IS CRACKED.  REMOVED CRACKED HAT CHANNEL, FABRICATED NEW HAT CHANNEL IAW DAC DWG S-1 289798, ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED NEW HAT CHANNEL IAW DC8 SRM 51-3-1.
